# SDR HNAA2009082700266

- Difficulty date: August 11, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N911
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 60,137 hours, 68,227 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Relay
- Part number: DSC1581
- Condition: Failed
- Location: Flight Deck
- Part time: 60,137 hours, 68,227 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DEPARTURE MASTER CAUTION PUSH TO RESET ILLUMINATED W/O CORRESPONDING CAUTION LIGHTS RESET, THERE AFTER MASTER CAUTION ILLUMINATED AFTER SWITCHES WERE SELECTED ON PRIOR TO T/O.  GPWS AND TERRAIN C/L ILLUM ONLY AT LAST M/C/L ILLUMINATION.  REMOVED AND REPLACED  RELAY 3315-K1 ON THE NR 1 RELAY PANEL IAW 33-13-00, NO FIX.  SLAVED IN DIM AND TEST CONTROL BOX, NO FIX.  REINSTALLED ORIGINAL.  REMOVED AND REPLACED  MASTER CAUTION PANEL IAW MM 33-12-01. EGPWS OPS GOOD AS IAW MANUAL 34-43-05. OK FOR SERVICE
